Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


A too quick decrease in CD4 %?
Dec 26, 2006

Dear Doctor, I got my lab results this morning: CD4 531, %32. My provider seemed happy about them and confirmed that I do not need meds for the moment (I stopped AZT/Epivir in spring 2004 with CD4 around 900, %50) but the results in June this year had been CD4 570, %43, in September CD4 720, %40. Is a decrease from 43% to 32% in 6 months something I have to worry about? This has been my lowest CD4 count and % ever, since I was diagnosed in 1993. Viral load in December 24K, in September 12K, in June 26K.

Thanks and regards

Response from Dr. Young

Hello and thanks for your post.

Your most recent labs seem to indicate a larger than expected decrease in your CD4 count and percentage, though both are still in a relatively healthy range.

Before getting to concerned, I'd want to know if your labs were drawn when you were sick or had a recent vaccination (since either can negatively affect labs). When in doubt, I'll simply repeat the CD4 count to double check.

Best of health to you. Happy new year. BY



Previous
Alternating weeks with meds
Next
Reyataz Stones?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement